English   español  
Please use this identifier to cite or link to this item: http://hdl.handle.net/10261/192575
logo share SHARE logo core CORE   Add this article to your Mendeley library MendeleyBASE

Visualizar otros formatos: MARC | Dublin Core | RDF | ORE | MODS | METS | DIDL | DATACITE
Exportar a otros formatos:


Linear conjugacy in biochemical reaction networks with rational reaction rates

AuthorsGábor, Attila; Hangos, Katalin M.; Szederkényi, Gábor
KeywordsChemical reaction networks
Linear conjugacy
Reaction graph
Rational reaction rates
Issue Date2016
CitationJournal of Mathematical Chemistry 54(8): 1658–1676 (2016)
AbstractIn this paper we show that the model form of a wide class of kinetic systems with rational terms in the reaction rates is invariant under a positive linear diagonal transformation. Thus, the concept of linear conjugacy defined originally for mass action systems is extended to rational biochemical models. The generalized Kirchhoff matrix and the kinetic weighting matrix of the linearly conjugate models are given as functions of the computed transformation parameters. It is shown through the illustrative examples that the dense realization of a linearly conjugate rational model may contain more reactions than that of a dynamically equivalent one due to the additional degrees of freedom introduced by the linear transformation. The proposed matrix-based representation is suitable for the computational search of preferred graph structures corresponding to linearly conjugate realizations of rational kinetic models
Description19 pages, 2 figures
Publisher version (URL)http://dx.doi.org/10.1007/s10910-016-0642-7
Appears in Collections:(IIM) Artículos
Files in This Item:
File Description SizeFormat 
Linear_conjugacy_2016.pdf412,56 kBAdobe PDFThumbnail
Show full item record
Review this work

WARNING: Items in Digital.CSIC are protected by copyright, with all rights reserved, unless otherwise indicated.